# SDR AALA201705019021

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 8,253 hours, 3,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY  LIGHT AT SEAT 9C IS INOPERATIVE.  FOUND PUSHED BACK PIN AT 7260VC3-A.  SECURED PIN PER TWM 33-51-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
